# SDR SWAA961236

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND AFT CARGO FWD PRESSURE BULKHEAD AT BS 727 COMPRESSION CHORD CRACKED IN RADIUS OF LOWER LEG.  REPAIRED PER SWA RA 1-253-1555.
